# SDR AALA200810455

- Difficulty date: November 26, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP BACK UP FITTING IS CRACKED AT LOWER FASTENER ON LEFT SIDE OF VAULT DOOR OPENING, LOWER FITTING.  INSTALLED SERVICEABLE DOOR STOP FITTING PER SRM 51-01.
